# SDR QXEA2025063000270

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 17,816 hours, 12,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 2146. L2 (AFT PASSENGER DOOR) DOOR PNUEMATIC ASSEMBLY SAFETY PIN FOUND INSTALLED. REMOVED FROM SERVICE. REMOVED PIN FROM EMERGENCY OPENING SYSTEM ACCUMULATOR ON L2 DOOR AS PER AMM 52-00-23-900-801-A NO DAMAGE FOUND. STOWED PIN IN FLIGHT DECK LEFT AFT STOWAGE COMPARTMENT. PERFROMED GVI OF AREA NO FAULTS FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
